Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: V. F. R. Jones
Title: Subfactors and knots
Additional book information CBMS Regional Conference Series in Mathematics, vol. 80, American Mathematical Society, Providence, RI, ix\,+\,113 pp., US$43{.}00. ISBN 0-8218-0729-3.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Louis H. Kauffman
Journal: Bull. Amer. Math. Soc. 31 (1994), 147-154
DOI: http://dx.doi.org/10.1090/S0273-0979-1994-00509-9
PII: S 0273-0979(1994)00509-9